# SDR HEEA967072

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21240
- Make and model: Bell 206L-1
- Aircraft serial: 45647
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102525
- Condition: Display Inop
- Location: Cockpit Vhf
- Component: KX165
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY DOES NOT FUNCTION WHEN IT IS DARK. REPLACED DS101 DISPLAY, REPAIRED.  ADJUSTED FREQUENCY, C/W SQUELCH AND SIDETONE.  BENCH CHECK GOOD.
